Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting light headed, tiredness from knees and heart palpitates. Having PVC and blood work done. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am 71...I am getting light headed...tiredness from knees down and then heart palpitates..
Feel like passing out...
Been to the heart problems except pvc and had blood work done...Could this be
sinus or something more serious?
Posted Sun, 22 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 32 minutes later
Brief Answer:
Seems a cardiac problem.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problems it seems to be of cardiac origin . Since you say you are having PVC , sometimes they may lead to arrythmias which may give these symptoms .

I would advise you to have a holter monitoring and 2 D ECHO for your complete cardiac evaluation .

Wish you a good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Getting light headed, tiredness from knees and heart palpitates. Having PVC and blood work done. Suggest? 15 minutes later
Had all that done with the holter and ECHO and was in at the heart doctor several
times...Not my heart and he does not see any arrhythmia....
Answered by Dr. Shruti Rijhwani 15 hours later
Brief Answer:
Hypertension can be the culprit

Detailed Answer:
Dear Madam,

Thanks for reverting back.

Well then it can be hypertensipon . Sometimes sudden rise in Blood pressure may lead to such symptoms.Make sure it is well controlled.

Otherwise get your Thyroid status , Vitamin D , Calcium levels checked. Just by these symptoms it will be difficult for me to pin point a diagnosis . Only possibilities can be discussed.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor